# SDR 98ZZZM408

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 3350 · Emergency Lighting
- Part: Light Panel
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - WHEN REMOVING POWER FROM AIRCRAFT ALL EMERGENCY LIGHTS (INSIDE AND OUT) CAME ON.  WOULD NOT TURN OFF UNTIL POWER WAS REAPPLIED TO AIRCRAFT.  INSTALLED NEW EXTERIOR LIGHTS PANEL PER MM 33-51-01.  EMERGNCY LIGHTS CHECKED NORMAL.  (M)
